# SDR 96ZZZM644

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 001A561A0000206
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4011 - EN ROUTE FROM PIT TO IAD THE CAPTAINS DV WINDOW BEGAN TO DELAMINATE.  THE CREW ELECTED TO DIVERT TO CAK WHERE MX COULD REPLACE THE WINDOW.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  CAK MAINTENANCE REPLACED THE CAPTAINS SIDE DV WINDOW IAW MM 56-10-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
